# SDR DL757970707

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003188A
- Condition: Cracked
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE WEDGE ON THE NR 9 SLAT WAS FOUND WITH A .5 INCH CRACK ON THE UPPER SKIN APPROX 3 FROM THE TRAILING EDGE AND 46 FROM THE OUTBOARD EDGE.  AS THE LEADING EDGE SLAT   TRAILING EDGE WEDGES ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVES, THIS ER/A WILL GIVE INSTRUCTIONS TO REPAIR THE  DAMAGE.
